# SDR SWAA2025030502279

- Difficulty date: March 5, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 63,011 hours, 37,826 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Eds
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENGINE FAILED ON APPROACH TO RUNWAY 22@ HOU.<[01] PERFORMED FIM TASK 73-06 TASK 812 DUE TO LOSS OF THRUST ON #2 ENGINE FOUND INTERNAL EEC FAULT AND R/R #2 ENGINE EEC REF MM 73-21-60 OPS CHECK GOOD. ALSO VISUALLY INSPECTED FUEL PUMP DRIVE SHAFT REF MM 73-11-01 NO DEFCETS NOTED AND CHECKED WIRING BETWEEN #2 TRA RESOLVER AND #2 EEC REF WD 73-21-21 NO DEFECTS NOTED
